# SDR RJEF20171005001

- Difficulty date: September 29, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 9,410 hours, 16,093 cycles
- Engine: Ge CF3410E6
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 1700064F
- Part serial: 19000
- Condition: Faulty
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  THE SLAT FAILED TO RETRACT,  RETURNED TO DEPARTURE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE SLAT FAILED DURING RETRACTION AFTER TAKE OFF.  MAINTENANCE PERFORMED FAULT ANALYSIS IAW FIM 27-81-00-810-805-A, FOUND ONE ATTACHMENT BOLT OF THE SKEW SENSOR OF THE OUTBOARD SLAT IMPROPERLY TIGHTENED, IT WAS INSTALLED CORRECTLY IAW AMM 27-83-01/400 AND PERFORMED A RIGGING OF THE SLATS IAW AMM 27-80-00-710-801. CHECKED THE WIRING FROM THE SKEW SENSOR TO SFACE1, FOUND IN NORMAL CONDITION AND WITHIN THE SPECIFIED CONTINUITY RANGES IAW AWM 27-83-53. REPLACED THE SLAT / FLAP ACTUATOR CONTROL ELECTRONIC IAW AMM 27-53-02/400,  PERFORMED OPERATIONAL TEST IAW AMM 27-50-00-710-801-A AND 27-80-00-710-801-A, OPS  NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
